# SDR CALA2022030100530

- Difficulty date: February 28, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737900
- Aircraft serial: 30120
- Aircraft time: 56,942 hours, 23,534 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 141A550426
- Condition: Corroded
- Location: Sta 328 Wl208.1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SIDE OF FRAME AT FWD WET AREA AT STA. 328, WL 208.1, RBL 20.0 & 54.0 (REF. AAR NR 99920599). REPAIRED UPPER SIDE OF FRAME AT FWD WET AREA AT STA 328.0, WL 20 8.1, RBL 20.0 AND 54.0 IAW B737-900 SRM 53-10-51-2R-8 (WORK ACCO MPLISHED BY V935492 AND AAR QC V918069).
